New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cka2111
New Member


Date Joined Sep 2009
Total Posts : 8
   Posted 10/11/2009 2:39 PM (GMT -7)   
im new here.i read the board daily.this is my first post forgive my  spelling and i dont know how to start a new paragraph.6 mo ago i found out i have fm.im on alot of meds for different things but right now i dont fell like typeing alot cause i dont type i peck.my question for now is about lyrica.while i was on it i kept getting big blisters on my rt hand for no reason at all.dr had me ease off it now i get no blisters .has anyone else had this problem  thank you maybe next time my post will be better      cka2111                                                           

vestabula
Veteran Member


Date Joined Nov 2008
Total Posts : 2855
   Posted 10/11/2009 3:52 PM (GMT -7)   

Hi...and welcome.  Allergic reactions to Lyrica can be 'hives, rashes and blisters on the skin.'  I would guess that it didn't agree with you...especially since they went away when you stopped taking it.  I have never taken Lyrica and don't plan to.  Maybe someone else on the forum has had the same thing happen.

Donna


fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ  Meds: Lexapro and valium


Irish Babe
Veteran Member


Date Joined May 2007
Total Posts : 1371
   Posted 10/11/2009 4:04 PM (GMT -7)   
Hi CKA and welcome. Pls don't worry about your spelling, we all try our best. As far as a new paragraph, when you come to the end of your para, hit the ENTER button. That should bring you down to your next line.
 
I was given Lyrica 2x, by 2 different drs. I had a terrible time w/ headaches and some other things that escape me right now (thank you, Fibro Fog!!), but I didn't have blisters. If you had a reaction to it, I would suggest you stay far, far away from it. The next reaction may not be so mild. I have had 1 dr say she didn't expect much from it, and 1 dr say it was 'IT'. It just didn't work properly for me, so I won't take it. We all react differently to meds, some drs get that, some don't. You need to look out for you.
 
Hope to hear more from you, and remember, You are among friends, you're family!
 
God bless.  Alice.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:21 PM (GMT -7)
There are a total of 2,735,707 posts in 301,325 threads.
View Active Threads


Who's Online
This forum has 151423 registered members. Please welcome our newest member, Job_the_Phoenix.
325 Guest(s), 10 Registered Member(s) are currently online.  Details
Krimpet 🍔, FearBug, tickcheckguy, ppm guy, NiceGuyEddie, Girlie, NewspaperLover, Suffering34, Nomar Lupron 4 Me, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer